MathSciNet Relay Station
MathSciNet bibliographic data
MR572203 22E70 (33A30 81C40)
Holman, Wayne J., III Summation theorems for hypergeometric series in ${\rm U}(n)$. SIAM J. Math. Anal. 11 (1980), no. 3, 523–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement